# SDR ARWA9606023

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT NR 2 DOOR FRAME AT STA 560 HAS LEVEL 2 CORROSION.  FRAME WAS REMOVED AND NEW FRAME FABRICATED IAW DC-8 SRM 52-4-1 AND 51-1-4.  TREATED AND INSTALLED PER DC-8 SRM 51-1-8, 51-1-17 AND 51-1-21.
